# SDR FDEA202203081062

- Difficulty date: March 8, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ACA7017
- Part serial: NA
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: R/H SIDE NOSE LANDING GEAR TRUNING STA APROX 595 HAS EXISTING STRAP REPAIR DOUBLER. EXISTING MAJOR REPAIR PREVIOUSLY  INSTALLED PER SRM 53-10-14-2R REPAIR 2, FIG. 201,   SHT 1 - 4.  REPAIR REQUIERES REPETITIVE  INSPECTION OF HFEC EVERY 250 CYCLES.     HFEC INSPECTION WAS CONDUCTED ON CURRENT "C- CHECK" CONDITIONS  UNCHANGED.
